Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Monic and monic free ideals in a polynomial semiring

Author: Louis Dale
Journal: Proc. Amer. Math. Soc. 56 (1976), 45-50
MSC: Primary 16A78
MathSciNet review: 0404354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two classes of ideals are introduced in a polynomial semiring $ S[x]$, where $ S$ is a commutative semiring with an identity. A structure theorem is given for each class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78

Additional Information

PII: S 0002-9939(1976)0404354-8
Keywords: Strict semiring, monic ideals, monic free ideals, $ k$-ideals, coefficient ideals, monic closure, mixed ideals
Article copyright: © Copyright 1976 American Mathematical Society